PUBLICATIONS

[PS] [PDF]

On partial compactifications of the space of framed vector bundles on the projective plane.
92 pages, Columbia University, Ph.D. Thesis (2005).

[PS] [PDF]

On the moduli scheme of stable sheaves supported on cubic space curves.
with Günther Trautmann. Amer. J. Math. 126, no.2 (2004), 363-393.

[PS] [PDF]

Geometrical properties of sections of Buchsbaum-Rim sheaves
or: How to construct Gorenstein schemes of large codimension with SINGULAR.

with Igor Burban. Le Matematiche Vol. LVII (2002), 265-283.

[PS] [PDF]

On Simpson moduli spaces of stable sheaves on P^2 with linear Hilbert polynomial.
15 pages. Preprint 328, TU Kaiserslautern.

[PS] [PDF]

On the moduli space M_H(P^3) of semi-stable sheaves on P^3 with Hilbert polynomial H(m)=3m+1.
101 pages, TU Kaiserslautern Diploma Thesis (2001).

COURSES TAUGHT AT COLUMBIA UNIVERSITY
AND AT THE UNIVERSITY OF ZURICH

Fall 2005: Sheaves and Schemes
Mat 783, Monday 9:15am-11am and 11:15am-12:00pm, University of Zurich

Summer 2005: Linear Algebra
S2010D section 1, MTuWTh 2:45pm - 4:20pm, Columbia University

Fall 2003: Calculus IIA
V1102 section 10, TR 4:10pm - 5:25pm, Columbia University

Spring 2003: College Algebra and Analytic Geometry
W1003 section 3, TR 4:10pm - 6:05pm, Columbia University

Fall 2002: College Algebra and Analytic Geometry
W1003 section 3, TR 4:10pm - 6:05pm, Columbia University